Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Raised red rashes on neck and chest, with small white head, have a chesty cough. Suggestion?

I have a red, raised rash on my neck and chest , some have small white heads on them, also all over my back, shoulders and a patch on one cheek. The neck rash only appeared this morning. I also have a chesty cough , I don t know if that is just a coincidence. The rash on one cheek has been flaring up quite alot lately and also gets small pustules on them.
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  380
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,
You are probably suffering from pustular acne.

It is a moderate variety of acne and often involves the back and neck.

The other possibility is recurrent folliculitis.
You may require treatment with oral antibiotics,
as pus means infection.

Please meet a dermatologist for exact treatment.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor